# SDR 474

- Difficulty date: April 24, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N4351C
- Make and model: Bbavia 7EC
- Aircraft serial: 7EC370
- Aircraft time: 5,500 hours
- Engine: Cont C9012F
- Engine time: 800 hours
- Propeller: Mcauly 1A90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5146
- Condition: Cracked
- Location: Rt Wing
- Part time: 5,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W AD 00-25-02R1 FOUND CRACK AT BUTT OF MAIN SPAR JUST UNDER ATTACH FITTING TO FUSELAGE ON R/H WING TRAVELING SEVERAL INCHES LONGITUDINALLY AND PARALLEL- SEVERAL RIB NAILS LOOSE ON BOTH WINGS- AIRCRAFT HANGARED FOR SEVERAL YEARS (20)VERY LOW USEAGE- CAUSE UNKOWN- REPAIR OF WINGS REQUIRED.
